BibTeX record: journals/amc/AshourA06

download as .bib file

@article{DBLP:journals/amc/AshourA06,
  author    = {S. A. Ashour and
               H. M. Ahmed},
  title     = {Derivation of the errors involved in Hermite interpolation and their
               applications to quadrature formulae.},
  journal   = {Applied Mathematics and Computation},
  year      = {2006},
  volume    = {181},
  number    = {2},
  pages     = {1482--1489},
  url       = {http://dx.doi.org/10.1016/j.amc.2006.02.046},
  doi       = {10.1016/j.amc.2006.02.046},
  timestamp = {Wed, 03 Sep 2014 00:04:15 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/amc/AshourA06},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}